Pancreatitis is found among people who take Bactrim, especially for people who are male, 40-49 old , have been taking the drug for < 1 month, also take medication Kaletra, and have Hiv infection . We study 27,922 people who have side effects while taking Bactrim from FDA and social media. Among them, 301 have Pancreatitis. Find out below who they are, when they have Pancreatitis and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Bactrim has active ingredients of sulfamethoxazole; trimethoprim. It is often used in preventive health care. (latest outcomes from Bactrim 29,059 users)
Pancreatitis (inflammation of pancreas) has been reported by people with weight decreased, breathing difficulty, fever, rashes, abdominal pain upper (latest reports from 25,155 Pancreatitis patients).
On Jul, 20, 2016
27,922 people reported to have side effects when taking Bactrim.
Among them, 301 people (1.08%) have Pancreatitis
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I've been on Cymbalta for eight+ years. I've complained to doctors, recently and previously, about pain in my mid upper abdomen. I've had two ultrasounds, some sort of other test where I drank some liquid and they watched with some sort of ???, and now I'm scheduled for an endoscopy. I'm ...
I've been taking Bactrim for 1 week. 5th day. I had irregular and fast heartbeat, tiredness, dizziness. I stopped taking it 2 day. Still have the symptom. What do I have to do? Will it go away? Thanks.
I have mild acute pancreatitis. I did some research and discovered that implanon can cause pancreatitis,so I had it removed yesterday in hopes my symptoms will subside. Does anyone have experience with this?
Hi, My name is Kris and I just received a call from my primary doc that my blood sugar and A1C are quite high. This of course took me by surprise. I'm 5'4" an weigh approximately 128 lbs. I've been on Tysabri for several years and wondering if this drug might cause my sugar levels to go up?
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.